Alert archive / Ohio / Tornado Warnings in 2018
Tornado Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 3, 2018, 6:31 PM EDT for Guernsey County, Muskingum County, Noble County, Ohio. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2018, 6:31 PM EDT (22:31 UTC)
- Expired
- Apr 3, 2018, 7:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Guernsey County, OH, Muskingum County, OH, Noble County, OH
The radar
The Pittsburgh radar (KPBZ), 157 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 6:42 PM EDT | HAIL 1 | 1 N Blue Rock, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WFUS51 KPBZ 032231
TORPBZ
OHC059-119-121-032300-
/O.NEW.KPBZ.TO.W.0001.180403T2231Z-180403T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
631 PM EDT TUE APR 3 2018
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southwestern Guernsey County in east central Ohio...
Southeastern Muskingum County in east central Ohio...
Northwestern Noble County in east central Ohio...
* Until 700 PM EDT..
* At 631 PM EDT, a severe thunderstorm capable of producing a tornado
was located near South Zanesville, or near Zanesville, moving east
at 75 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Byesville, South Zanesville, Philo, Pleasant City, Cumberland,
Chandlersville, Cannelville, High Hill, Duncan Falls, Blue Rock
State Park and Wolf Run State Park.
This includes Interstate 77 in Ohio between mile markers 31 and 43.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3978 8205 3989 8206 4000 8153 3981 8151
TIME...MOT...LOC 2231Z 256DEG 66KT 3984 8197
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CL2 follow-up statements
075
WWUS51 KPBZ 032246
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
646 PM EDT TUE APR 3 2018
OHC059-119-121-032300-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-180403T2300Z/
Guernsey OH-Muskingum OH-Noble OH-
646 PM EDT TUE APR 3 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHWESTERN GUERNSEY...SOUTHEASTERN MUSKINGUM AND NORTHWESTERN NOBLE
COUNTIES...
At 643 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of South Zanesville, or 9 miles
southeast of Zanesville, moving east at 35 mph.
HAZARD...Tornado and quarter-size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Byesville... South Zanesville...
Philo... Pleasant City...
Cumberland... Chandlersville...
Cannelville... High Hill...
Duncan Falls... Blue Rock State Park...
Wolf Run State Park...
This includes Interstate 77 in Ohio between mile markers 31 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3978 8205 3989 8206 4000 8153 3981 8151
TIME...MOT...LOC 2243Z 262DEG 32KT 3983 8190
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
CL631
WWUS51 KPBZ 032259
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
659 PM EDT TUE APR 3 2018
OHC059-119-121-032309-
/O.EXP.KPBZ.TO.W.0001.000000T0000Z-180403T2300Z/
Guernsey OH-Muskingum OH-Noble OH-
659 PM EDT TUE APR 3 2018
...THE TORNADO WARNING FOR SOUTHWESTERN GUERNSEY...SOUTHEASTERN
MUSKINGUM AND NORTHWESTERN NOBLE COUNTIES WILL EXPIRE AT 700 PM
EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging wind remain likely, and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3978 8205 3989 8206 4000 8153 3981 8151
TIME...MOT...LOC 2259Z 256DEG 66KT 3990 8153
$$
CLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:34 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Apr 3, 3:34 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
334 PM EDT Tue Apr 3 2018
.SYNOPSIS...
A strong cold front will blast through tonight, bringing more
rain and very strong winds. Unsettled conditions and below
normal temperatures expected the remainder of the week.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
...Winds Gusting to 40 mph and higher Wednesday...
Warm front is just south of the region with the rain shield
lifting north. This will give soaked areas in the flood watch a
break in the action, however it won't be long as convection is
already firing up along the Ohio / Indiana border. Temperatures
should rise for the better part of the evening as southerly
wind takes hold pushing values into the 60s.
The other main story is the severe weather threat. Given the
baroclinic zone crossing during the overnight hours, not the
best for convection in these parts. However there is impressive
influx of low level moisture and shear to keep storms going
through the night. Based on latest CAMS, still think damaging
wind especially due to the saturated soils is the main concern.
Shear parameters based on the 0-1km and 0-3km hodographs
support a non-zero tornado threat especially in eastern Ohio.
Farther east, away from the main track of the surface cyclone
shear decreases quite a bit, but DCAPE values remain modest
supporting more of a linear storm structure type when it
reaches our area.
The baroclinic zone will be through the region before daybreak.
Pressure rises on the order of 8mb/3hr during the morning hours
and decent mixing through 5-6KFT, hoisted a wind advisory for
the mountains and parts of northwestern Pennsylvania. In the
lower elevations, wind speeds are close with peak gusts expected
to be around 40 mph, similar to what was observed Saturday
evening behind the front. With the recent rainfall and snowmelt
down trees are possible with lower speeds than normal given the
present conditions. Future shifts will evaluate the need for any
expansion of the wind advisory westward. Temperatures will fall
during the daylight hours with strong cold advection.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Winds will subside during the evening hours Wednesday as high
pressure builds in and daytime mixing is cut off. Clouds will
hang tough under northwest flow aloft. With H8 temp cold
advection so pronounced lake enhanced snow showers will be
around north of I-80. GFS20 is indicating a double band from
Lake Michigan moving across west central Pennsylvania. Do not
expect much if any snow accumulation with this precipitation
there. With the mid level trough axis holding strong across
eastern Canada, high pressure has a tough time turning the winds
west then southwest so clouds will be around the better part of
Thursday as well. Eastern Ohio where wind back earlier should
see partial clearing. Any clearing will be short lived as H7-H3
moisture ahead of our next weather system arrives Thursday
night.
Low pressure riding up to our west will bring another quick
hitting storm through. Ptype at the onset could be light snow
over northern sections before switching over to rain during the
mid and late morning hours. However if cold air holds in place,
a few inches of snow could accumulate Friday during the morning
hours north of I-80.
Northwest winds return and usher back sub zero H8 temps Friday
night. After a short warm up with temps climbing into the 40s
and 50s they will crash back down into the 20s overnight. If
enough clearing develops, temperatures could make a run at
record lows which are in the upper teens. However, given trend
of keeping clouds in place, that does not seem likely.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Highlights:
- STILL no signs of Spring!
- No more than two dry days in a row
No real change in the long wave pattern with troughing over much
of the northern United States keeping spring like weather at
bay. There will be a day here and there that a brief ridge moves
across which allows temperatures to pop into the 50s, but
overall the entire long range will feature temperatures 10 to 15
degrees below normal.
A cold front should be departing the mountains and northern West
Virginia Saturday morning. Before precip shuts off a period of
snow could be observed in the higher terrain as boundary layer
cools off. Do not expect much in the way of accumulation.
Reinforcing shot of colder air arrives Saturday night into
Sunday. Both days this weekend due to clouds, precipitation, and
cold advection will be the coldest of the entire forecast. Not
many opportunities for sunshine because as soon as one system
departs the next is right on our doorstep.
A warm front pushes north ahead of a low ejecting out of the
Tennessee valley. This will spread rain to the region Monday and
Monday night before we get into the warm sector. Rainfall
amounts won't be as high we are seeing today given low
development along the coast taps a lot of the energy.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Tough terminal forecast tonight with relatively high impacts
expected.
Conditions run the gamut this afternoon from LIFR to VFR as
light to moderate rain moves overhead with the warm front.
Enough mixing behind the warm front has allowed areas south of
Pittsburgh to scour out the low-level moisture, leaving
scattered low clouds but overcast mid-levels. Elsewhere, ahead
of the front, the low-level moisture remains, and thus IFR and
LIFR is stubborn. Only gradual improvement to the areas will be
achieved s to n through the evening.
MFVR or VFR ceilings expected in the warm sector late this
evening, but the low-level jet becomes more pronounced. This
leads to a spell of llws area wide until the passage of the cold
front near or after midnight. The cold front will bring
widespread strong and possibly severe thunderstorms through
western ports, decaying as they move deeper into our area.
Regardless of strength, showers along the cold front will allow
higher winds to mix to the surface, along with a shift to
westerly. Ceilings will once again drop towards IFR with deeper
moisture behind the cold front.
Strong westerly flow will remain then through the balance of the
period behind the cold front. Gusts could reach 30-40kts at
times.
OUTLOOK...
Restrictions are possible Wed under upper troughing, and Thu
night thru Sat with areas of low pressure.
&&
.HYDROLOGY...
Flash flood watch was extended through 2am Wednesday. So far
amounts have been between 0.75"-1.5". An additional half inch is
predicted for tonight which should not cause too many problems
save for the watch area. Storms will be moving at a good clip
thus training won't be a problem.
As for rivers, expect around 21 feet at Pittsburgh and at least
action stage on every forecast point on the Mon river from Point
Marion northward. Action stage is forecast at all points along
the Ohio river from Pittsburgh through Hannibal. In eastern
Ohio, action stage is predicted all points save for Zanesville.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory from 8 AM to 8 PM EDT Wednesday for MDZ001.
OH...Flash Flood Watch until 2 AM EDT Wednesday for OHZ039-040-
048>050-057>059-068-069.
PA...Flash Flood Watch until 2 AM EDT Wednesday for PAZ021-029-031-
073-075.
Wind Advisory from 8 AM to 8 PM EDT Wednesday for PAZ016-023-
074-076.
WV...Flash Flood Watch until 2 AM EDT Wednesday for WVZ001>004-012-
021-509.
Wind Advisory from 8 AM to 8 PM EDT Wednesday for WVZ510>514.
&&Hazardous weather outlook, Apr 3, 3:10 PM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 310 PM EDT Tue Apr 3 2018 MDZ001-PAZ016-023-074-076-WVZ510>514-041915- Garrett-Jefferson-Indiana-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 310 PM EDT Tue Apr 3 2018 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for western Maryland, southwest Pennsylvania, west central Pennsylvania and northern West Virginia. .DAY ONE...This Afternoon and Tonight. Isolated severe thunderstorms are possible with the passage of a cold front tonight. Damaging winds are the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ041-PAZ020-041915- Columbiana-Beaver- 310 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for east central Ohio and western Pennsylvania. .DAY ONE...This Afternoon and Tonight. Moderate rainfall today could lead to localized flooding. Isolated severe thunderstorms are possible with the passage of a cold front tonight. Damaging wind is the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong winds are forecast Wednesday. If gusts are increased a wind advisory will be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-040-048>050-057>059-068-069-PAZ021-029-031-073-075-WVZ001>004- 012-021-509-041915- Tuscarawas-Carroll-Coshocton-Harrison-Jefferson-Muskingum-Guernsey- Belmont-Noble-Monroe-Allegheny-Washington-Greene-Westmoreland- Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- 310 PM EDT Tue Apr 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Flash Flood Watch. Slight risk for severe thunderstorms late this afternoon and evening. The main threat is damaging wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong winds are forecast Wednesday. If gusts are increased a wind advisory will be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ007>009-013>015-022-041915- Mercer-Venango-Forest-Lawrence-Butler-Clarion-Armstrong- 310 PM EDT Tue Apr 3 2018 This Hazardous Weather Outlook is for northwest Pennsylvania, west central Pennsylvania and western Pennsylvania. .DAY ONE...This Afternoon and Tonight. Isolated severe thunderstorms are possible with the passage of a cold front tonight. Damaging wind is the main threat. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong winds are forecast Wednesday. If gusts are increased a wind advisory will be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 98
In the hours before
Local storm report, Apr 3, 1:56 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD ROGERSVILLE 39.88N 80.27W
04/03/2018 GREENE PA TRAINED SPOTTER
SOUTH FORK TENMILE CREEK OUT OF BANKS
&&
EVENT NUMBER PBZ1802726
KRAMARLocal storm report, Apr 3, 2:01 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM DEBRIS FLOW 1 SW EAST VIEW 39.88N 80.25W
04/03/2018 GREENE PA 911 CALL CENTER
MUD SLIDE ALONG W ROY FURMAN HIGHWAY
&&
EVENT NUMBER PBZ1802727
KRAMARLocal storm report, Apr 3, 2:53 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
253 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM FLOOD HANOVERTON 40.76N 80.94W
04/03/2018 COLUMBIANA OH TRAINED SPOTTER
MINOR STREET FLOODING REPORTED. 0.96" OF RAIN SINCE
4AM. STANDING WATER OBSERVED IN PONDING IN YARDS.
&&
EVENT NUMBER PBZ1802728
TAXLocal storm report, Apr 3, 3:27 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLOOD 2 SSE LIGONIER 40.22N 79.22W
04/03/2018 WESTMORELAND PA 911 CALL CENTER
SR 30 JUST OFF OF SR 381 IS FLOODED HEADING TOWARD
RECTOR.
&&
EVENT NUMBER PBZ1802729
TAXLocal storm report, Apr 3, 3:32 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 PM EDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM FLOOD 1 NNW CEYLON 39.88N 79.99W
04/03/2018 GREENE PA 911 CALL CENTER
SR 2017 FLOODED NEAR THE INTERSECTION OF SR 21
&&
EVENT NUMBER PBZ1802730
TAXLocal storm report, Apr 3, 6:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
616 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 4 S GRAYSVILLE 39.60N 81.16W
04/03/2018 MONROE OH 911 CALL CENTER
FLOODING AT THE TWO MILE MARKER BRIDGE KNOWN
AS THE DYE DIP.
1230 PM FLOOD 1 E SARAHSVILLE 39.81N 81.44W
04/03/2018 NOBLE OH DEPT OF HIGHWAYS
FLOODING REPORTED ALONG SR-146 IN BOTH
DIRECTIONS, BETWEEN JCT OF 147 AND
SUMMERFIELD.
1230 PM FLOOD 6 SSW STAFFORD 39.63N 81.33W
04/03/2018 NOBLE OH DEPT OF HIGHWAYS
FLOODING ALONG SR-145 IN BOTH DIRECTIONS,
BETWEEN WASHINGTON CO. LINE AND MONROE CO.
LINE.
1205 PM FLOOD DEXTER CITY 39.66N 81.47W
04/03/2018 NOBLE OH DEPT OF HIGHWAYS
SR-821 IN BOTH DIRECTIONS, BETWEEN
WASHINGTON COUNTY LINE AND JCT OF 78.
1205 PM FLOOD 4 SW SUMMERFIELD 39.76N 81.38W
04/03/2018 NOBLE OH DEPT OF HIGHWAYS
FLOODING REPORTED ALONG SR-260 IN BOTH
DIRECTIONS, BETWEEN JCT OF 724 AND JCT OF
78.
1200 PM FLOOD 2 WSW BATESVILLE 39.90N 81.32W
04/03/2018 NOBLE OH DEPT OF HIGHWAYS
SR-147 FLOODED IN BOTH DIRECTIONS, BETWEEN
JCT OF 566 AND JCT OF 513.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:10 AM EDT | Flash Flood Watch | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 4 more | 19 hr |
| Apr 3, 11:05 AM EDT | Areal Flood Advisory | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 4 more | 6 hr |
| Apr 3, 11:21 AM EDT | Areal Flood Warning | PBZ | Monroe, Noble | 6 hr |
| Apr 3, 1:58 PM EDT | Wind Advisory | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 30 hr |
| Apr 3, 2:26 PM EDT | Areal Flood Advisory | PBZ | Columbiana, Jefferson | 3 hr |
| Apr 3, 2:56 PM EDT | Areal Flood Advisory | PBZ | Guernsey, Muskingum | 2 hr |
| Apr 3, 3:59 PM EDT | River Flood Warning | PBZ | Coshocton | 8 days |
| Apr 3, 6:22 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 38 min |
| Apr 3, 6:58 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 47 min |
| Apr 3, 7:05 PM EDT | Special Weather Statement | PBZ | Carroll, Harrison | 25 min |
| Apr 3, 7:42 PM EDT | Areal Flood Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 24 hr |
| Apr 3, 7:43 PM EDT | Special Weather Statement | PBZ | Belmont | 32 min |
| Apr 3, 7:57 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Jefferson | 48 min |
| Apr 3, 7:58 PM EDT | Areal Flood Advisory | PBZ | Carroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas | 3 hr |
Nearby
Tornado Warnings in Ohio, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.